# SDR R61A20110107

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000198
- Aircraft time: 7,406 hours, 4,885 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

CREW REPORTED PASSENGER O2 MASKS FOR SEAT 3A AND 4A DEPLOYED AFTER TAKEOFF, NO EMERGENCY DECLARED AND FLIGHT CONTINUED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATED AND RESTOWED PSU DOOR PER EMB AMM.
